# SDR ASOA2012101802362

- Difficulty date: September 26, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,350 hours, 22,120 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 & RBL 9 FS 394.00 - FS 409.00+128 SEAT TRACKS CORRODED & GOUGED IN NUMEROUS LOCATIONS.   REMOVED DAMAGED SEAT RAIL SEGMENT FROM FS 399.50 - 409+126 IAW AMM 53-01-11-000-802 AT RBL AND LBL 9.  INSTALLED NEW SERVICEABLE SEAT RAIL AT RBL 9 & LBL 9 FS 394.00 - FS 409.00+128 IAW REO 601R-53-00-485 STEP 7.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485.
